MathSciNet Relay Station
MathSciNet bibliographic data
MR2085173 (2005g:35073) 35J55 (35J60)
Hai, D. D. Existence and uniqueness of solutions for quasilinear elliptic systems. Proc. Amer. Math. Soc. 133 (2005), no. 1, 223–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement